Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An inversion formula for a kernel involving a Mellin-Barnes type integral


Author: R. K. Saxena
Journal: Proc. Amer. Math. Soc. 17 (1966), 771-779
MSC: Primary 44.33
DOI: https://doi.org/10.1090/S0002-9939-1966-0196430-6
MathSciNet review: 0196430
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. M. Bhise, Inversion formulae for a generalised Laplace integral, Vikram—Quart. Res. J. Vikram Univ. 3 (1959), no. 3, 57–63. MR 0365047
  • [2] A. Erdélyi, On some functional transformations, Univ. e Politecnico Torino. Rend. Sem. Mat. 10 (1951), 217–234. MR 0047818
  • [3] A. Erdélyi, et al, Higher transcendental functions, Vol. 1, McGraw-Hill, New York, 1953.
  • [4] Charles Fox, An inversion formula for the kernel 𝐾ᵥ(𝑥), Proc. Cambridge Philos. Soc. 61 (1965), 457–467. MR 0179554
  • [5] Charles Fox, Integral transforms based upon fractional integration, Proc. Cambridge Philos. Soc. 59 (1963), 63–71. MR 0147858
  • [6] H. Kober, On fractional integrals and derivatives, Quart. J. Math., Oxford Ser. 11 (1940), 193–211. MR 0003269
  • [7] C. S. Meijer, Eine neue Erweiterung der Laplace-Transformation. I, Nederl. Akad. Wetensch., Proc. 44 (1941), 727–737 (German). MR 0004647
  • [8] R. K. Saxena, An inversion formula for the Varma transform, Proc. Cambridge Philos. Soc. 62 (1966), 467–471. MR 0196426
  • [9] E. C. Titchmarsh, An introduction to the theory of Fourier integrals, Oxford, 1939.
  • [10] R. S. Varma, On a generalization of Laplace integral, Proc. Nat. Acad. Sci. India. Sect. A. 20 (1951), 209–216. MR 0061697
  • [11] H. Weyl, Vierteljschr. Naturforsch. Ges. Zürich 62 (1917), 296-302.
  • [12] E. T. Whittaker and G. N. Watson, A course of modern analysis, Cambridge, 1962.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.33

Retrieve articles in all journals with MSC: 44.33


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0196430-6
Article copyright: © Copyright 1966 American Mathematical Society